# SDR UALA2009082502643

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 41,865 hours, 5,034 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER SILL BOTH EMERGENCY LIGHTS INOP.  REPLACED BATTERY.
